# SDR SWAA2020051877143

- Difficulty date: May 12, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 18,728 hours, 8,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR FWD WING EMERGENCY LIGHT INOP AND LENSE CRACKED / RELAMPED LH EXTERIOR FWD EMERGENCY LIGHT AND REPLACED LENSE IAW AMM 33-51-04
